CSpace

Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
P-alcoves, parabolic subalgebras and cocenters of affine Hecke algebras 期刊论文
SELECTA MATHEMATICA-NEW SERIES, 2015, 卷号: 21, 期号: 3, 页码: 995-1019
Authors:  He, Xuhua;  Nie, Sian
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Affine Hecke algebras  Cocenters  Parabolic subalgebras  
P-ALCOVES AND NONEMPTINESS OF AFFINE DELIGNE-LUSZTIG VARIETIES 期刊论文
ANNALES SCIENTIFIQUES DE L ECOLE NORMALE SUPERIEURE, 2015, 卷号: 48, 期号: 3, 页码: 647-665
Authors:  Goertz, Ulrich;  He, Xuhua;  Nie, Sian
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30